How to get lip lumps removed after juvederm injection? (Photo)

I got my lip injected a month a go and I still have lumps on my top and bottom lips, my lips feels hard and I'm really worried what should I do? I'm 23 and it's my first time injection, I got 1 syringe injected of juvederm

Doctor Answers 11

Juvederm Filler Botox Toronto

Hyaluronidase may be needed.

The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.

Toronto Plastic Surgeon
5.0 out of 5 stars 35 reviews

HA Lip fillers can be dissolved with Vitrase

Thank you for your question

The multiple lumps as you describe result from technique.

You can get those dissolved with Vitrase.

Dr Karamanoukian

Lip Fillers Long Term, Use Cannulas and a Conservative approach

I suggest reversing the fillers if you are unhappy. this can easily be done in the office with hyaluronidase injection.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

Bumps 1 month after filler in the lips

Temporary lumps or bumps can occur after injection of fillers to the lips; these are often swelling around the product and reduce after a few days.  Longer lasting and visible bumps are usually due to product being placed too superficially or too large amount placed in one location.  Thankfully, fillers such as juvederm can be reduced in as little as a few hours with injection of hyaluronidase.  Although not likely, if the nodule doesn't respond to hyaluronidase, it may need to injected with steroids or excised.

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

How to get lip lumps removed after juvederm injection?

Thank you for your question and photograph.  At one month after injection it is unlikely that these lumps will soften or disappear on their own and best to have them dissolved with the use of another injectable medicine termed hyaluronidase.  Hope that this helps. 

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 38 reviews


I would recommend you return to your treating physician and they can dissolve the Juvederm with Hyaluronidase.

Lenore Sikorski, MD
Orange County Dermatologist
4.3 out of 5 stars 24 reviews

Juvederm lumps

If these are from Juvederm then you can have them dissolved with hyaluronidase.  May need 1-2 injections and can be done by person who did the injections.   

John J. Martin, Jr., MD
Coral Gables Oculoplastic Surgeon
5.0 out of 5 stars 24 reviews

Removing Juvederm Lumps

Thank you for sharing your photo.  I am sorry you are experiencing superficially placed Juvederm.  The good news is hyaluronic acid fillers (#Juvederm, #Vobella, #Volift, #Voluma, #Restylane, #RestylaneLyft, #RestylaneSilk, #Emervel, #Belotero) can all be dissolved with hyaluronidase injection.  No excision or surgery is needed.  If left alone, it may take several years to resolve. 

Please return to your board certified dermatologist or plastic surgeon for correction. 

Best of luck,
Suneel Chilukuri, M.D.
Houston, TX

#Allergan, #Galderma, #Merz, #filler, #fillercomplication, #hyaluronidase, #Wydase, #Hylenex, #aging, #antiaging, #RefreshDermatology

Suneel Chilukuri, MD
Bellaire Dermatologic Surgeon
4.8 out of 5 stars 6 reviews

Lumps post juvaderm

Youcan have your surgeon make small nick and express it out or have him inject some hyaluronidase into the lumps to help dissolve them or just simply wait.

Robert Brueck, MD
Fort Myers Plastic Surgeon
5.0 out of 5 stars 54 reviews

How to get lip lumps removed after juvederm injection?

Only Hyaluronidase injections can effectively improve the injections of Juvederm. Find an expert injector. Fees around $500. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.